MAUDE Adverse Event Report: HEART VALVES SANTA ANA CG FUTURE BAND; RING, ANNULOPLASTY

HEART VALVES SANTA ANA CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638B
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/26/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Without the receipt of the product, no definitive conclusion can be made regarding the clinical observation.Additional information has been requested, but no new information has been received to date.
 
Event or Problem Description
Medtronic received information that immediately post implant of this annuloplasty band in the mitral position, this device was explanted.No failure mechanism and no adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this 30mm annuloplasty band was explanted and replaced due to severe systolic anterior motion (sam) with severe regurgitation.The physician thought this band was too small, so it was replaced with a 34mm annuloplasty band.After replacement with a 34mm band, no sam and no regurgitation was present.Patient's relevant medical history updated.Patient and device codes updated.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
HEART VALVES SANTA ANA
1851 e deere ave
santa ana CA 92705
MDR Report Key6188122
Report Number2025587-2016-02046
Device Sequence Number16359303
Product Code KRH
UDI-Device Identifier00613994758798
UDI-Public00613994758798
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K052860
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/07/2021
Device Model Number638B
Device Catalogue Number638BL30
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2016
Supplement Date Received by ManufacturerNot provided
01/11/2017
01/11/2017
Initial Report FDA Received Date12/20/2016
Supplement Report FDA Received Date01/11/2017
09/27/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight71